A Manhood Rash May Develop Due to Fixed Tablet Eruption
Posted: Nov 18, 2019
Many men begin their daily manhood examination during their morning shower, and one of the last things they want to discover as the water cascades across them is a member rash that wasn’t there when they went to bed. Kudos are certainly due to these men for making male organ health the priority it deserves to be; now they need to figure out what might be causing this unwelcome manhood rash. That’s why it’s good to know about a fixed tablet eruption and its relationship to a member rash.
Fixed tablet eruption
A fixed tablet eruption is an allergic reaction to a particular medication or medications. If a person is allergic to multiple tablets and is taking them at the same time, multiple fixed tablet eruptions may occur. The term "eruption" refers to the fact that the allergic reaction shows up on the skin in the form of lesions – or "erupts" onto the skin.
Most often, these lesions are round or oval patches of swollen skin, typically reddish in color at the start but often changing to brown or purple. There may be a blister accompanying the lesion, typically staying within the area of the lesion.
Why is it called a "fixed" tablet eruption? The fixed refers to the fact that the lesion tends to show up in the same general area whenever the tablet is taken. However, it should be noted that, with repeated use, the lesions may also start showing up on other parts of the body. So if a fixed tablet eruption is first noticed on the member, it may continue to recur there, but it may also show up on the lips, the hands, the feet, etc.
In most cases, lesions will appear between 30 minutes to 8 hours after administration of the tablet. Often one lone lesion will appear at first. With repeated doses of the tablet, it may either grow larger or more lesions may appear. Over time, especially after cessation of the tablet, the lesions will "scab over." In most cases, they will disappear altogether at some point after the tablet is no longer taken.
When the lesions are in a group, it may give the appearance of a manhood rash. If solitary, it may seem more like a blister or blemish. In either case, it tends to be unattractive. More importantly, it gives the appearance of something contagious and possibly infectious.
In fact, manhood rash from a fixed tablet eruption is neither contagious nor infectious. However, because it looks as if it could be, it can be off-putting to partners, who may wish to avoid touching the member until the rash is gone.
The lesions can also cause some discomfort for the man on whose manhood they reside. They can be itchy in some cases. For some, they make the skin feel tender, which may decrease a man’s desire for or enjoyment of sensual activity (whether with a partner or by himself).
There are many, many tablets that have been implicated in the appearance of a fixed tablet eruption. These include many forms of aspirin, many antibiotics, non-steroidal anti-inflammatories, sedatives and quinine.
If a manhood rash (or rash elsewhere on the body) results from a fixed tablet eruption, a doctor should be consulted to determine if an alternative medication may be used that might not have this side effect.
As a fixed tablet eruption heals and the manhood rash goes away, the skin may be in need of repair. Once any blistering has disappeared, using a first class male organ health crème (health professionals recommend Man1 Man Oil, which is clinically proven mild and safe for skin) may help. The skin may need to be rehydrated so that it regains elasticity and suppleness. Using a crème with a combination of a natural moisturizer (such as vitamin E) and a high-end emollient (like Shea butter) will produce better results. Also important: Be sure the crème includes vitamin C, due to the role it plays in proper collagen production.
Visit http://www.man1health.com for additional information on most common male organ health issues, tips on improving male organ sensitivity, and what to do to maintain a healthy male organ.